The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

loss of eye brows & lashes

Oct 19, 2011

I have been diagnosed in march 2010. I have lost all my eye brows and my eye lashes. I have started to take atripla last week. will my eye brows grow back now that I am on treatment?

Response from Dr. Henry

I have observed that phenomenon in several patients. HIV infection can occasionally result in loss of eye brow hair. Other conditions can be involved (ie hormone disorders, other medications, auto immune disorders, other infections including syphilis/fungal infections) so a thorough clinical assessment is recommended. KH

Atripla and food
Hiv and thalassemia trait

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint